# SDR CA000224015

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 47,061 hours
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 448762
- Condition: Binding
- Location: Nr 2 Engine
- Component: Engine Controls, Pwa, JT8D9A
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) START LEVER STIFF AND SPONGY.  FOUND ENGINE CROSS SHAFT BINDING.  INNER AND OUTER CROSS SHAFT REPLACED.
